# SDR MASA2014051831099

- Difficulty date: May 18, 2014
- Submitted: May 18, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 22,465 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT COME ON FOR PREFLIGHT TEST.  CHARGED LIGHTS WITH APU POWER.
